On the theory of varieties of lattice ordered groups

N.Ya. Medvedev

Czechoslovak Mathematical Journal (1982)

  • Volume: 32, Issue: 3, page 364-372
  • ISSN: 0011-4642

How to cite

top

Medvedev, N.Ya.. "К теории многообразий решеточно упорядоченных групп." Czechoslovak Mathematical Journal 32.3 (1982): 364-372. <http://eudml.org/doc/13320>.

@article{Medvedev1982,
author = {Medvedev, N.Ya.},
journal = {Czechoslovak Mathematical Journal},
keywords = {variety of lattice ordered groups; abelian l-groups; representable l- groups; lexicographic extensions; strongly group-free varieties},
language = {rus},
number = {3},
pages = {364-372},
publisher = {Institute of Mathematics, Academy of Sciences of the Czech Republic},
title = {К теории многообразий решеточно упорядоченных групп},
url = {http://eudml.org/doc/13320},
volume = {32},
year = {1982},
}

TY - JOUR
AU - Medvedev, N.Ya.
TI - К теории многообразий решеточно упорядоченных групп
JO - Czechoslovak Mathematical Journal
PY - 1982
PB - Institute of Mathematics, Academy of Sciences of the Czech Republic
VL - 32
IS - 3
SP - 364
EP - 372
LA - rus
KW - variety of lattice ordered groups; abelian l-groups; representable l- groups; lexicographic extensions; strongly group-free varieties
UR - http://eudml.org/doc/13320
ER -

References

top
  1. А. А. Виноградов, Метабелевы частично упорядоченные группы, Уч. зап. Ивановского пед. ин-та, 34 (1963), 20-26. (1963) Zbl1145.93303MR0197592
  2. М. И. Каргаполов Ю. И. Мерзляков, Основы теории групп, Москва, 1972. (1972) Zbl1225.01023
  3. А. И. Кокорин В. М. Копытов, Линейно упорядоченные группы, Москва, 1972. (1972) Zbl1225.01023
  4. В. M. Копытов H. Я. Медведев, О линейно упорядоченных группах, система выпуклых подгрупп которых централыта, Мат. заметки 19, 1 (1976), 85 - 90. (1976) Zbl1226.05083MR0406903
  5. В. М. Копытов Н. Я. Медведев, О многообразиях решёточно упорядоченных групп, Алгебра и Логика, 16 (1977), 417-423. (1977) Zbl1236.41006MR0552651
  6. А. Г. Курош, Теория групп, Москва, 1967. (1967) Zbl1103.35360
  7. J. Martinez, 10.1007/BF01214370, Math. Z., 137 (1974), 265 - 284. (1974) Zbl0274.20034MR0354483DOI10.1007/BF01214370
  8. H. Я. Медведев, О решётках многообразий решёточно упорядоченных групп и алгебр Ли, Алгебра и Логика, 16 (1977), 40 - 45. (1977) Zbl1170.01341MR0498317
  9. Л. Фукс, Частично упорядоченные алгебраические системы, Москва, 1965. (1965) Zbl1099.01519
  10. R. Н. Fox, Free differential calculus, I. Derivation in free group ring, Ann. of Math., (2) 57 (1953), 547-560. (1953) Zbl0050.25602MR0053938

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.